# SDR CALA2014012090179

- Difficulty date: January 17, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 73,519 hours, 13,087 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Yoke
- Condition: Worn
- Location: Lt Flaperon
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT FLAPERON REPLACEMENT OTBD ACTUATOR YOKE ASSEMBLY HAS INTERNAL COATING WORN AND MISSING CAUSING EXCESSIVE PLAY IN YOKE.  INSTALLED YOKE ASSEMBLY INTO SUPPORT STRUCTURE IAW AMM 27-11-12.
